File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Morphology-dependent resonances in dielectric spheres with many tiny inclusions

TitleMorphology-dependent resonances in dielectric spheres with many tiny inclusions
Authors
Issue Date2002
PublisherOptical Society of America. The Journal's web site is located at http://www.opticsinfobase.org/current.cfm?journal=3
Citation
Optics Letters, 2002, v. 27 n. 20, p. 1749-1751 How to Cite?
AbstractThe morphology-dependent resonances (MDRs) in a dielectric sphere that contains many tiny inclusions are studied by use of a recently developed degenerate perturbation method. Degenerate MDRs in the sphere split into multiplets because of the toss of spherical symmetry and manifest themselves as broadened spectral lines in the scattering cross section. Furthermore, the distribution of MDRs in a multiplet is found to obey Wigner's semicircular theorem. © 2002 Optical Society of America.
Persistent Identifierhttp://hdl.handle.net/10722/132507
ISSN
2015 Impact Factor: 3.04
2015 SCImago Journal Rankings: 2.397
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorLeung, PTen_HK
dc.contributor.authorNg, SWen_HK
dc.contributor.authorPang, KMen_HK
dc.contributor.authorLee, KMen_HK
dc.date.accessioned2011-03-28T09:25:41Z-
dc.date.available2011-03-28T09:25:41Z-
dc.date.issued2002en_HK
dc.identifier.citationOptics Letters, 2002, v. 27 n. 20, p. 1749-1751en_HK
dc.identifier.issn0146-9592en_HK
dc.identifier.urihttp://hdl.handle.net/10722/132507-
dc.description.abstractThe morphology-dependent resonances (MDRs) in a dielectric sphere that contains many tiny inclusions are studied by use of a recently developed degenerate perturbation method. Degenerate MDRs in the sphere split into multiplets because of the toss of spherical symmetry and manifest themselves as broadened spectral lines in the scattering cross section. Furthermore, the distribution of MDRs in a multiplet is found to obey Wigner's semicircular theorem. © 2002 Optical Society of America.en_HK
dc.languageengen_US
dc.publisherOptical Society of America. The Journal's web site is located at http://www.opticsinfobase.org/current.cfm?journal=3en_HK
dc.relation.ispartofOptics Lettersen_HK
dc.titleMorphology-dependent resonances in dielectric spheres with many tiny inclusionsen_HK
dc.typeArticleen_HK
dc.identifier.emailLee, KM: kmlee1@hkucc.hku.hken_HK
dc.identifier.authorityLee, KM=rp01471en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.pmid18033351-
dc.identifier.scopuseid_2-s2.0-0037109322en_HK
dc.identifier.hkuros75101-
dc.identifier.volume27en_HK
dc.identifier.issue20en_HK
dc.identifier.spage1749en_HK
dc.identifier.epage1751en_HK
dc.identifier.isiWOS:000178561300001-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridLeung, PT=7401747830en_HK
dc.identifier.scopusauthoridNg, SW=36808380900en_HK
dc.identifier.scopusauthoridPang, KM=7101856052en_HK
dc.identifier.scopusauthoridLee, KM=26659913500en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats